Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 54, NWS Philadelphia/Mount Holly

April 25, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 25, 2016, 3:37 AM EDT. It took effect at Apr 26, 2016, 12:00 AM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2016, 3:37 AM EDT (07:37 UTC)
In effect from
Apr 26, 2016, 12:00 AM EDT
Expired
Apr 27, 2016, 3:29 PM EDT
In force
39 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

843 
WHUS71 KPHI 250737
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 AM EDT MON APR 25 2016

ANZ450>455-252045-
/O.NEW.KPHI.SC.Y.0054.160426T0400Z-160427T0400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
337 AM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT EDT TUESDAY NIGHT.

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
853 
WHUS71 KPHI 251944
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT MON APR 25 2016

ANZ450>455-260900-
/O.EXT.KPHI.SC.Y.0054.160426T0400Z-160427T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
344 PM EDT MON APR 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
6 AM EDT WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT, THEN
  BECOMING NORTH AND NORTHEAST TUESDAY NIGHT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
284 
WHUS71 KPHI 260822
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EDT TUE APR 26 2016

ANZ430-431-262130-
/O.EXB.KPHI.SC.Y.0054.000000T0000Z-160426T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
422 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT UNTIL 600 PM.

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25
  KNOTS.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-262130-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
422 AM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS TODAY WITH GUSTS UP TO 25
  KNOTS. THE WIND SHOULD BECOME NORTHWEST THIS EVENING...THEN
  NORTHEAST OVERNIGHT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
933 
WHUS71 KPHI 262007
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT TUE APR 26 2016

ANZ450>455-270915-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 PM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...WEST-SOUTH WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT LATE
  THIS AFTERNOON...BECOMING NORTHEASTERLY 10 TO 20 KT WITH GUSTS
  UP TO 25 KT LATE THIS EVENING AND OVERNIGHT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-262200-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-160426T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
407 PM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
JRK
569 
WHUS71 KPHI 270145
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 PM EDT TUE APR 26 2016



ANZ450>455-271000-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
945 PM EDT TUE APR 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
290 
WHUS71 KPHI 270808
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT WED APR 27 2016

ANZ450-451-271400-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
408 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS...NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

ANZ452>455-271600-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T1600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
408 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTHEAST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT.

&&

$$

IOVINO
264 
WHUS71 KPHI 271351
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 AM EDT WED APR 27 2016


ANZ450-451-271500-
/O.EXP.KPHI.SC.Y.0054.000000T0000Z-160427T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
951 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

SEAS WILL CONTINUE TO SUBSIDE. THUS...THE SMALL CRAFT ADVISORY
WILL BE ALLOWED TO EXPIRE AT 10 AM EDT.

$$

ANZ452>455-271600-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-160427T1600Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
951 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
445 
WHUS71 KPHI 271511
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1111 AM EDT WED APR 27 2016


ANZ452>455-272000-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-160427T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1111 AM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET.

* TIMING...SEAS HAVE BEEN A BIT SLOWER TO FALL THAN PREVIOUSLY
  FORECAST BUT SHOULD CONTINUE TO DIMINISH THROUGH THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
752 
WHUS71 KPHI 271929
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT WED APR 27 2016


ANZ452>455-272030-
/O.CAN.KPHI.SC.Y.0054.000000T0000Z-160427T2000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT WED APR 27 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SEAS HAVE DROPPED BELOW 5 FEET AND SHOULD CONTINUE TO FALL INTO
THE EVENING HOURS. THUS...THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 9:34 PM EDT, 6 hours 3 minutes earlier.

Area forecast discussion, Apr 24, 9:34 PM EDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT SUN APR 24 2016

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER THE EASTERN SEABOARD THROUGH TONIGHT
BEFORE SHIFTING OFFSHORE ON MONDAY. A FRONTAL BOUNDARY IS FORECAST
TO STALL NEAR THE PENNSYLVANIA-NEW YORK BORDER MONDAY THROUGH
TUESDAY MORNING. THE FRONT WILL EVENTUALLY PROGRESS SOUTHWARD
THROUGH THE AREA TUESDAY AFTERNOON AND NIGHT. THE COLD FRONT WILL
MOVE SOUTH OF OUR AREA WEDNESDAY AS HIGH PRESSURE NOSES DOWN FROM
THE NORTHWEST. THE FRONT MAY RETURN BACK NORTHWARD TOWARD THE REGION
THURSDAY AND FRIDAY AS AN AREA OF LOW PRESSURE TRACKS ALONG IT. HIGH
PRESSURE TRIES TO BUILD IN FROM THE NORTHWEST EARLY NEXT WEEKEND
BEFORE ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE GREAT
PLAINS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WINDS WILL BECOME LIGHT AND VARIABLE EARLY...THEN GRADUALLY BECOME
SOUTHWEST IN THE 5 TO 10 MPH RANGE AS SURFACE HIGH PRESSURE
BUILDS OFFSHORE. SKIES ARE EXPECTED TO REMAIN MOSTLY CLEAR THROUGH
THE OVERNIGHT HOURS EXCEPT FOR SOME HIGH CLOUDS IN THE FAR NORTH.
LOW TEMPERATURES TONIGHT WILL RANGE FROM THE UPPER 30S IN THE FAR
NORTH TO THE MID 40S IN THE SOUTH...JUST A TAD BELOW NORMAL FOR
THIS TIME OF YEAR.

SMOKE FROM A WILD FIRE IN MONROE COUNTY PENNSYLVANIA IS BEING
ADVECTED INTO NORTHWESTERN NEW JERSEY, AND RESIDENTS IN THAT AREA
MAY EXPERIENCE HAZY SKIES AND THE SMELL OF SMOKE.

NO SIG CHANGES TO THE FCST WITH THIS UPDATE. INCREASED CLOUDS ACRS
SRN AREAS WITH SOME AI AND ACRS NRN AREAS AS CLOUDS ASSOCD WITH
WARM FRONT ACRS NYS ARE MAKING IT A BIT FURTHER S INTO NERN PA
AND NRN NJ. ALSO HAD TO MAKE SOME MINOR ADJUSTMENT TO TEMPS/DEWPTS
TO BETTER FIT CURRENT OBS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE SOUTHWESTERLY FLOW WILL BECOME MORE ESTABLISHED AS THE DAY
WEARS ON. THERE COULD BE SOME GUSTS IN THE 15 TO 20 MPH RANGE...
ESPECIALLY IN THE AFTERNOON. MOSTLY CLEAR SKIES IN THE MORNING
WILL GIVE WAY TO INCREASING CLOUDS DURING THE AFTERNOON. A LIGHT
RAIN SHOWER OR SPRINKLE CANNOT BE RULED OUT IN THE FAR NORTH WITH
AN APPROACHING FRONT, AND SLIGHT CHC POPS HAVE BEEN ADDED TO THE
GRIDS ACCORDINGLY. RELATIVE HUMIDITIES WILL ALSO BE ON THE
INCREASE, WITH DEWPOINT TEMPERATURES RISING INTO THE UPPER 40S BY
THE END OF THE DAY, COMPARED TO MID 20S SUNDAY AFTERNOON. HIGHS ON
MONDAY WILL GENERALLY RANGE FROM THE LOW TO MID 70S, SEVERAL
DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A LARGE LOW PRESSURE SYSTEM IS FORECAST TO CUTOFF OVER EASTERN
CANADA THROUGH MUCH OF THE UPCOMING WEEK AND POSSIBLY INTO NEXT
WEEKEND. THE LONG TERM IS LOOKING RATHER ACTIVE WITH THE MID-
ATLANTIC REGION SITUATED ON THE SOUTHWESTERN PERIPHERY OF THE
SYSTEM'S BROAD CYCLONIC FLOW WHILE A WEST-EAST ORIENTED FRONT WAVERS
NEARBY. THE POSITION OF THIS BOUNDARY WILL BE A KEY PLAYER IN
DETERMINING HOW UNSETTLED THE PERIOD TURNS OUT BUT THE ODDS OF OUR
AREA RECEIVING APPRECIABLE RAINFALL ARE HIGHER THAN IN RECENT WEEKS.

A SOUTHWARD SHIFT IN THE DEVELOPMENT OF A WEST-EAST FRONTAL BOUNDARY
WAS NOTED WITH TODAY'S MODEL RUNS COMPARED TO YESTERDAY'S. THIS
FRONT IS EXPECTED TO STALL NEAR OR JUST NORTH OF I-80 CLOSE TO THE
NY-PA AND NY-NJ BORDER MONDAY NIGHT AND TUESDAY MORNING. THE BEST
CHANCES FOR SHOWERS DURING THIS TIME LOOKS TO BE IN OUR FAR NRN
ZONES THAT RESIDE CLOSE TO THE FRONT ALTHOUGH THE WIDESPREAD
OVERRUNNING PRECIP NORTH OF THE BOUNDARY WILL LIKELY STAY TO OUR
NORTH.

AN AREA OF LOW PRESSURE THAT IS CURRENTLY OVER THE NORTHERN PLAINS
IS FORECAST TO TRACK EASTWARD ALONG THE FRONT, PASSING JUST ACROSS
OUR NE PA AND NW NJ EARLY TUESDAY MORNING. NW FLOW BEHIND THE LOW
WILL FINALLY ALLOW THE BOUNDARY TO PUSH SOUTHWARD THROUGH THE AREA
AS A COLD FRONT TUESDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE
HIGHLY DEPENDENT ON THE EXACT POSITION OF THIS FRONT AS WE EXPECT AN
IMPRESSIVE N-S TEMPERATURE GRADIENT ACROSS THE AREA ON TUESDAY WITH
TEMPS ONLY IN THE 60S NORTH OF THE FRONT AND 80S SOUTH. SHOWERS ARE
LIKELY ACROSS THE AREA ON TUESDAY WITH THE BEST CHANCE FOR
THUNDERSTORMS JUST SOUTH OF THE BOUNDARY. THERE IS A RISK FOR SEVERE
THUNDERSTORMS ACROSS OUR SOUTHERN AREAS THAT IS CONDITIONAL ON
SUNSHINE DURING THE PEAK HEATING HOURS THAT WOULD SUFFICIENTLY
DESTABILIZE THE BOUNDARY LAYER IN THE PRE-FRONTAL WARM SECTOR. THE
D3 OUTLOOK FROM SPC HAS INCLUDED PHILA AND ITS SOUTHERN SUBURBS IN A
MARGINAL RISK FOR SEVERE STORMS.

THE FRONT WILL EVENTUALLY MOVE SOUTH OF THE AREA LATE TUESDAY NIGHT
AS HIGH PRESSURE BUILDS IN FROM CENTRAL CANADA. WEDNESDAY WILL
FEATURE DRY CONDITIONS AND NEAR NORMAL TEMPS WITH HIGH PRESSURE
RIDGING INTO OUR AREA.

THE FRONTAL BOUNDARY TO OUR SOUTH IS THEN EXPECTED TO RETURN BACK
NORTHWARD THURSDAY AND FRIDAY AS ANOTHER WAVE OF LOW PRESSURE
ORGANIZES OVER THE FRONT RANGE AND TRACKS EASTWARD ALONG THE
BOUNDARY. IT IS STILL UNCERTAIN HOW FAR NORTH THE FRONT MAKES IT BUT
MODEL CONSENSUS POINTS TO IT MAKE IT CLOSE ENOUGH THAT OVERRUNNING
PRECIP EXPANDS NORTHWARD INTO THE DELMARVA AND PERHAPS SE PA/S NJ BY
THURSDAY AND FARTHER NORTHWARD BY FRIDAY.

HIGH PRESSURE TRIES TO BUILD BACK INTO THE REGION BY SATURDAY BUT
THE FRONT MAY RETURN BACK NORTHWARD LATER IN THE WEEKEND AS YET
ANOTHER WAVE OF LOW PRESSURE APPROACHES FROM THE WEST.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS EXPECTED TONIGHT AND MONDAY. WIND WILL DECREASE TO
CALM OR LIGHT AND VARIABLE THIS EVE AND OVERNIGHT AS HIGH
PRESSURE SLIDES OFF THE MID- ATLANTIC COAST. WIND SPEEDS COULD
REACH INTO THE 10 TO 15 KNOT RANGE ON MONDAY AS THE PRESSURE
GRADIENT INCREASES WITH AN APPROACHING FRONT. SKIES SHOULD REMAIN
MOSTLY CLEAR DURING THE OVERNIGHT HOURS, WITH SOME HIGH CLOUDS
POSSIBLE MONDAY AFTERNOON...ESPECIALLY AT THE NORTHERN TAF SITES.

OUTLOOK...

MONDAY NIGHT THROUGH TUESDAY EVENING...SHRA ALONG A FRONT
INITIALLY FAVORED OVER NRN TERMINALS THRU EARLY TUESDAY MORNING.
MOST AREAS TO THE SOUTH OF THESE SHRA WILL REMAIN VFR. NUMEROUS
SHRA AND SCT TSTMS EXPECTED TUESDAY AFTERNOON AND EVENING AS THE
FRONT MOVES SWD. PERIODS OF MVFR WITH TEMPORARY IFR RESTRICTIONS
POSSIBLE WITH THIS CONVECTIVE ACTIVITY.

LATE TUESDAY NIGHT...IMPROVING TO VFR FROM N TO S.

WEDNESDAY AND WEDNESDAY NIGHT...MAINLY VFR.

THURSDAY AND FRIDAY...SHOWERS RETURN BACK INTO THE AREA. CEILING
AND VISIBILITY VALUES MAY DROP INTO THE MVFR CATEGORY, ESPECIALLY
ACROSS OUR SRN TERMINALS.

&&

.MARINE...
SUB-ADVISORY CONDITIONS ARE EXPECTED TONIGHT AND MONDAY ACROSS ALL
THE FORECAST WATERS. A LIGHT NORTHWESTERLY  WIND WILL GRADUALLY VEER TO
A SOUTHWESTERLY DIRECTION AS HIGH PRESSURE MOVES OFFSHORE. THIS
SOUTHWESTERLY FLOW IS EXPECTED TO INCREASE INTO THE 10 TO 15 KNOT
RANGE LATER MONDAY AS A FRONTAL BOUNDARY APPROACHES FROM THE
NORTH.

OUTLOOK...
MONDAY NIGHT INTO TUESDAY...SWLY WINDS INCREASE TO AROUND 20 KT
BUT WE MAY STRUGGLE TO SEE HIGHER GUSTS TO 25 KT IN OUR COASTAL
WATERS. SEAS WILL BUILD TO AROUND 4 TO PERHAPS 5 FT. SCA MAY NEED
TO BE ISSUED BUT HELD OFF ON A 3RD/4TH PERIOD HEADLINE DUE TO THE
MARGINAL SETUP.

TUESDAY NIGHT...SCA CONDITIONS POSSIBLE AS WINDS TURN NELY BEHIND
A COLD FRONT AND MAY GUST TO 25 KT.

WEDNESDAY THROUGH FRIDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.FIRE WEATHER...
WINDS ARE EXPECTED TO DIMINISH THOUGH TONIGHT AS HIGH PRESSURE
MOVES EAST...THEN OFF THE COAST MONDAY MORNING. SOUTHWESTERLY
WINDS ARE EXPECTED TO PICK UP ON MONDAY AFTERNOON INTO THE 15 TO
20 MPH RANGE AS A FRONT APPROACHES FROM THE NORTH. HOWEVER...THIS
SAME SOUTHWESTERLY FLOW WILL PUSH DEWPOINT TEMPERATURES INTO THE
MID TO UPPER 40S, COMPARED TO MID 20S ON SUNDAY, WHICH IN TURN
WILL RAISE RELATIVE HUMIDITY LEVELS INTO THE MID 40S AND LOW 50S
MONDAY AFTERNOON. SO WHILE THE WINDS MAY BE SLIGHTLY STRONGER,
RELATIVE HUMIDITIES WILL BE HIGHER TOO.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLEIN
NEAR TERM...NIERENBERG/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...KLEIN
AVIATION...KLEIN/NIERENBERG/MIKETTA
MARINE...KLEIN/MIKETTA
FIRE WEATHER...
Hazardous weather outlook, Apr 24, 4:29 PM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT SUN APR 24 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-
252030-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-
429 PM EDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING COULD POTENTIALLY PRODUCE LOCALLY DAMAGING WINDS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-252030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
429 PM EDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF A COLD
FRONT ON TUESDAY. SOME OF THESE STORMS DURING THE AFTERNOON AND
EVENING COULD PRODUCE LOCALLY STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012>015-PAZ054-055-060>062-103>106-252030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
429 PM EDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.